# SDR 96FDEA01647

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5754 · Leading Edge Devices
- Part: Bullnose
- Part number: 652174958
- Condition: Corroded
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0397  030.  CORROSION (C57-562-01-1) NR 1 K-FLAP BULLNOSE I/B LINKAGE ATTACH POINT.  REMOVED AND REPLACED NR 1 K-FLAP BULLNOSE.  FUNCTIONAL TESTED.  WORK DONE IAW FEDEX M/M 27-81-1.
